# SDR MASA200500018

- Difficulty date: January 6, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 15,634 hours, 11,853 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Controller
- Part number: 7858062
- Part serial: 0717
- Condition: Malfunctioned
- Location: Nr 2 Air Data
- Part time: 10,554 hours, 7,874 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6164 PHX TO SAT, RETURNED TO THE FIELD DUE TO A RT TAT, PITOT AND AOA HEAT CAUTION MESSAGE.  MAINTENANCE REPLACED THE AIR DATA SENSOR CONTROLLER IN THE NR 2 POSITION.
